# SDR CALA2024041801134

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N37528
- Make and model: Boeing 737-9
- Aircraft serial: 64502
- Aircraft time: 10,767 hours, 3,561 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Controller
- Part number: 4100507001
- Condition: Faulted
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL TOILETS STOPPED WORKING AT SAME TIME IN FLIGHT FOUND VACUUM WASTE CONTROL C.B. POPPED ON P 91 PANEL,RESET AND POPPED AGAIN. DISCONNECTED LOGIC CONTROL MODULE AND BREAKER STAYS RESET. WITH J4 CANNON PLUG OF LCM CONNECTED,VACUUM WASTE CNTRL C/B ON P91 PANEL TRIPS. SLAVED IN GOOD VACUUM WASTE MODULE, NO HELP. REINSTALLED ORIGINAL MODULE. PULLED CONNECTOR AT EACH TOILET ASSY TO DETERMINE LAV "A" WAS POPPING THE BREAKER. NEED TO REPLACE LAV "A" TOILET ASSY. PULLED BREAKER ON FOR THE VACUUM WASTE MODULE. REMOVED TOILET ASSY. REF AMM 38-32-01.   REPLACED INTEGRATED SYSTEM CONTROLLER REF MM 38-32-01. ALL TOILETS CHECK GOOD. BREAKER STAYS IN.
